A New Type Coefficient Conjugate on the Gradient Methods for Impulse Noise Removal in Images

Authors

  • Basim A. Hassan Department of Mathematics, College of Computers Sciences and Mathematics, University of Mosul, Mosul, Iraq. Email:
  • Haneen Alashoor Department of Mathematics, College of Computers Sciences and Mathematics, University of Mosul, Iraq

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4579

Keywords:

Derivative coefficient conjugate gradient, Convergence property, Image restoration problems

Abstract

The conjugate gradient methods are outstanding by choosing a suitable for coefficient conjugate. In this paper, a modified version of the conjugate gradient algorithm suggested by Hideaki and Yasushi [4] is proposed in order to show that the new method is globally convergent, under standard assumptions. To exemplify the efficiency of the new method, its performance is examined for impulse noise removal in images.

Downloads

How to Cite

Hassan, B. A., & Alashoor, H. (2022). A New Type Coefficient Conjugate on the Gradient Methods for Impulse Noise Removal in Images. European Journal of Pure and Applied Mathematics, 15(4), 2043–2053. https://doi.org/10.29020/nybg.ejpam.v15i4.4579